Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Note on local-to-global properties of BLD-mappings


Author: Rami Luisto
Journal: Proc. Amer. Math. Soc. 144 (2016), 599-607
MSC (2010): Primary 30C65; Secondary 30L10, 57M12
DOI: https://doi.org/10.1090/proc12711
Published electronically: June 9, 2015
MathSciNet review: 3430837
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a proof, based on Lipschitz quotient-mappings, for the fact that limits of BLD-mappings between manifolds of bounded geometry are BLD. Furthermore, we show that such mappings share some properties of covering maps and especially have no asymptotic values.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30C65, 30L10, 57M12

Retrieve articles in all journals with MSC (2010): 30C65, 30L10, 57M12


Additional Information

Rami Luisto
Affiliation: Department of Mathematics and Statistics, P.O. Box 68 (Gustaf Hällströmin katu 2b), FI-00014, University of Helsinki, Finland
Email: rami.luisto@helsinki.fi

DOI: https://doi.org/10.1090/proc12711
Received by editor(s): June 3, 2014
Received by editor(s) in revised form: October 28, 2014, November 21, 2014, December 10, 2014, and January 2, 2015
Published electronically: June 9, 2015
Additional Notes: The author was supported by the Academy of Finland project #256228 and the Väisälä Foundation.
Communicated by: Jeremy T. Tyson
Article copyright: © Copyright 2015 American Mathematical Society